Main Subjects = 20E45 Conjugacy classes
Restrictions on sets of conjugacy class sizes in arithmetic progressions

Articles in Press, Corrected Proof, Available Online from 28 January 2022

10.22108/ijgt.2022.130654.1743

Alan R. Camina; Rachel D. Camina


Some problems about products of conjugacy classes in finite groups

Volume 9, Issue 1, March 2020, Pages 59-68

10.22108/ijgt.2019.111448.1480

Antonio Beltrán; María José Felipe; Carmen Melchor


Conjugacy classes contained in normal subgroups: an overview

Volume 7, Issue 1, March 2018, Pages 23-36

10.22108/ijgt.2017.21216

Antonio Beltran; Maria Jose Felipe; Carmen Melchor


One-prime power hypothesis for conjugacy class sizes

Volume 6, Issue 3, September 2017, Pages 13-19

10.22108/ijgt.2017.12043

Alan Camina; Rachel Camina


Restrictions on commutativity ratios in finite groups

Volume 3, Issue 4, December 2014, Pages 1-12

10.22108/ijgt.2014.4570

Robert Heffernan; Des MacHale; Aine Ni She


On the representation theory of the alternating groups

Volume 2, Issue 1, March 2013, Pages 187-198

10.22108/ijgt.2013.2841

Tullio Ceccherini-Silberstein; Fabio Scarabotti; Filippo Tolli


Groups with reality and conjugacy conditions

Volume 1, Issue 2, June 2012, Pages 25-38

10.22108/ijgt.2012.715

David Chillag; Patrizia Longobardi; Mercede Maj